Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

All algebras of spherical functions defined on the two-by-two general linear group with entries in a locally compact $ p$-adic field are commutative.


Author: Allan J. Silberger
Journal: Proc. Amer. Math. Soc. 21 (1969), 437-440
MSC: Primary 22.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0237707-8
MathSciNet review: 0237707
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237707-8
Article copyright: © Copyright 1969 American Mathematical Society